MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENTERAL ENDOPROSTHESIS; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENTERAL ENDOPROSTHESIS; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565590
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.However, the complainant reported that the device was not expired.(b)(4).The complainant indicated that the stent remains implanted and the delivery system was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that a wallstent enteral uncovered stent was implanted to treat gastric outlet obstruction due to pancreatic mass in the pylorus during a duodenal stent placement procedure performed on (b)(6) 2020.Reportedly, the patient's anatomy was tight and was not dilated prior to stent placement.According to the complainant, during the procedure, the stent was completely deployed; however, the stent was slow to fully expand.A different stent was implanted inside the wallstent to facilitate the expansion of the stent and to promote luminal patency.The stent remains implanted and the physician was comfortable leaving the stent in place as the second stent created the desired patency.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable and good.

Brand Name
WALLSTENT ENTERAL ENDOPROSTHESIS
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10757674
Report Number3005099803-2020-04978
Device Sequence Number14424022
Product Code MQR
UDI-Device Identifier08714729285083
UDI-Public08714729285083
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000281
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565590
Device Catalogue Number6559
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;